Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have tremor in my both hands since last 3 years. Kindly suggest me what should i do ?

Sir My name is Rohit. I am 24 years old. i have tremor in my both hands since last 3 years. I feel weakness in my both arms. when I write hand tremor increase and after that i can not write. In resting situation i feel very weakness in my both arms. whem i hold Pem i feel that there is no power in my arms and I became very nervos and my heartbeat become very fast. Presently I am taking Corcium Plus capsul. It gives me some relief. Is it the best medcien for hand tremor or not. Kindly suggest me that what should do to me. Any other medician for hand tremor. I Shall be thankful for this kindness
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  473
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Corcium Plus capsule is calcium and vitamin tablet for you weakness
causes of tremour could be stress and anxiety, too much consumption of caffeine or alcohol, thyroid disorders and liver disease
Check out your emotional state and coffee or alcohol consumption.
investigate for thyroid and liver disease from a physician
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor